Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21563
Title: Characterizations for perturbed exact penalty functions
Authors: Yang, XQ 
Ralph, D
Keywords: Calmness condition
Nonlinear programming
Penalty function
Issue Date: 2005
Publisher: Pergamon Press
Source: Nonlinear analysis : theory, methods and applications, 2005, v. 62, no. 1, p. 101-106 How to cite?
Journal: Nonlinear analysis : theory, methods and applications 
Abstract: It is established if the perturbation function of a nonlinear programming problem is strictly continuous, then an exact l1 penalty function exists for the perturbed problem.
URI: http://hdl.handle.net/10397/21563
ISSN: 0362-546X
DOI: 10.1016/j.na.2005.02.112
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 16, 2017

Page view(s)

32
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.